Normal view MARC view ISBD view

Indian Journal of Mathematics and Mathematical Sciences

Contributor(s): Solairaju, A.
Material type: TextTextPublisher: New Delhi Serial Publications Description: 0.ISSN: 09733329.Subject(s): Applied ScienceDDC classification: 519.05
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current location Collection Call number Vol info Status Notes Date due Barcode
Periodical Periodical Symbiosis Institute of Technology, Lavale hill base, Pune
B.Tech/M.Tech. Engg. Campus.
On Display
International Journals 519.05 (Browse shelf) Vol 15, No 1, Jan - Jun 19 -- Vol 15, No 1 (01/06/2019) Available M19/000650 SIT-P-1293
Periodical Periodical Symbiosis Institute of Technology, Lavale hill base, Pune
B.Tech/M.Tech. Engg. Campus.
On Display
International Journals 519.05 (Browse shelf) Vol 15, No 2, Jul - Dec 19 -- Vol 15, No 2 (01/12/2019) Available M19/000650 SIT-P-1294

This is a serial

There are 1 subscription(s) associated with this title.

At library: Symbiosis Institute of Technology, Lavale hill base, Pune

Call number: 519.05

Subscription from: 01/01/2019 to: now (current)

The 2 latest issues for this subscription:

Issue # Publication date Received date Status Note
Vol 15, No 2 01/12/2019 04/12/2019 Arrived Jul - Dec 19
Vol 15, No 1 01/06/2019 04/12/2019 Arrived Jan - Jun 19

More details

There are no comments for this item.

Log in to your account to post a comment.


//